MathSciNet Relay Station
MathSciNet bibliographic data
MR1019280 (90k:14013) 14F05
Rao, A. P. Two families of stable bundles with the same spectrum. Proc. Amer. Math. Soc. 109 (1990), no. 3, 579–584.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement